# SDR AALA201810309026

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 18,919 hours, 7,516 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TORN EMERGENCY EXIT DOOR 844 PRESSURE SEAL IN PASSENGER CABIN. REPLACED PRESSURE SEAL IN PASSENGER CABIN PER 52-22-18-400-001-A.
